# SDR C7WA200700001

- Difficulty date: April 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N1279E
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21971
- Engine: Pwa JT8D17R
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Controller
- Condition: Smoke
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM SJU FLIGHT ENGINEER SMELLED SMOKE AND TRIED TO ID SOURCE.  ACCOMPLISHED AOM PROCEDURE AND REMOVED POWER FROM CARGO DOOR CONTROL.  SMOKE STOPPED AND RETURNED FOR INSPECTION.  [06-21-07]    INSPECTION OF CARGO DOOR CONTROL AREA REVEALED THE HYDRAULIC PUMP CONNECTOR PLUG CONNECTED TO THE CONTROL BOX WAS SHORTED AND THE CONTACTS BURNED.  REMOVED AND REPLACED CONNECTORS PN MS3102R24-10P AND MS3106F24-10S.  OPS CHECK GOOD IAW AEI MAINTENANCE MANUAL.  (K)
